# SDR 97FDEA00069

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518420271
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0705 019.  WHILE WORKING NR 0083 FOUND STR 25 LT TO BE CORRODED BEYOND LIMITS BS 310.  REMOVED CORRODED STRINGER FROM BS 295 TO BS 360 STR 25 LT AND INSTALLED NEW STRINGER FROM BS 295 TO 360, STR 25 LT I.A.W. FED-EX SRM 53-10-2 AND SRM 51-30-2, 51-10-1.
